# SDR YENA201807220292

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 72,919 hours, 27,274 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 950, GND-JFK. DIRTY SOCK SMELL FROM PACK NOTICE IN DECENT SEE CABIN ODOR REPORT. (APU BLEED AIR SUPPLY SYSTEM) TROUBLESHOT PER INFO NOTICE 2017-T015C SECTION "B". FOUND OIL ON THE MATTING SURFACE OF APU INTAKE WHERE INTAKE DUCT SEATS. ENG RUN & CHK PERFORMED TO ISOLATE ENG. NO DEFECTS FOUND ON ENG. CONCLUDED APU TO BE THE CAUSE OF SMELL. APU BLEED AIR SUPPLY PUT ON MEL 36-12-01 CATEGORY "C". REQUIRES FURTHER TROUBLESHOOTING OF APU, FOR LEAKS. REQUIRED MORE GROUND TIME. SUPPLEMENTAL INFORMATION TO FOLLOW.
